RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2010, том 1, номер 3, страницы 58–96 (Mi emj29)  

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

Coercive estimates and integral representation formulas on Carnot groups

D. V. Isangulovaa, S. K. Vodopyanovb

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Mechanics and Mathematics Department, Novosibirsk State University, Novosibirsk, Russia

Аннотация: For general Carnot groups, we obtain coercive estimates for homogeneous differential operators with constant coefficients, kernels of which have finite dimension. We develop new Sobolev-type integral representations of differentiable functions which are a crucial tool for deriving coercive estimates. Moreover we prove some auxiliary results having independent interest, in particular, Sobolev type embedding and compactness theorems for John domains.

Ключевые слова и фразы: coercive estimate, integral representation, Sobolev space, Carnot group.

Полный текст: PDF файл (536 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 43A80, 46E35, 58J99
Поступила в редакцию: 15.06.2010
Язык публикации: английский

Образец цитирования: D. V. Isangulova, S. K. Vodopyanov, “Coercive estimates and integral representation formulas on Carnot groups”, Eurasian Math. J., 1:3 (2010), 58–96

Цитирование в формате AMSBIB
\RBibitem{IsaVod10}
\by D.~V.~Isangulova, S.~K.~Vodopyanov
\paper Coercive estimates and integral representation formulas on Carnot groups
\jour Eurasian Math. J.
\yr 2010
\vol 1
\issue 3
\pages 58--96
\mathnet{http://mi.mathnet.ru/emj29}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2904767}
\zmath{https://zbmath.org/?q=an:1219.43007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj29
  • http://mi.mathnet.ru/rus/emj/v1/i3/p58

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Isangulova D.V., Vodopyanov S.K., “Sharp Geometric Rigidity of Isometries on Heisenberg Groups”, Math. Ann., 355:4 (2013), 1301–1329  crossref  mathscinet  zmath  isi  elib
    2. Isangulova D.V., “Liouville-Type Theorem on Conformal Mappings Under Minimal Smoothness Assumptions For the Example of a Step 3 Carnot Group”, Dokl. Math., 88:2 (2013), 562–565  crossref  mathscinet  zmath  isi  scopus
    3. Basalaev S.G., “Poincare Inequality For C-1-Smooth Vector Fields”, Dokl. Math., 88:1 (2013), 460–464  crossref  mathscinet  zmath  isi  scopus
    4. С. Г. Басалаев, “Неравенство Пуанкаре для $C^{1,\alpha}$-гладких векторных полей”, Сиб. матем. журн., 55:2 (2014), 267–284  mathnet  mathscinet; S. G. Basalaev, “The Poincaré inequality for $C^{1,\alpha}$-smooth vector fields”, Siberian Math. J., 55:2 (2014), 215–229  crossref  isi
    5. С. К. Водопьянов, Н. А. Евсеев, “Изоморфизмы соболевских пространств на группах Карно и квазиизометрические отображения”, Сиб. матем. журн., 55:5 (2014), 1001–1039  mathnet  mathscinet; S. K. Vodop'yanov, N. A. Evseev, “Isomorphisms of Sobolev spaces on Carnot groups and quasi-isometric mappings”, Siberian Math. J., 55:5 (2014), 817–848  crossref  isi
    6. Д. В. Исангулова, “Теорема Лиувилля для конформных отображений на группах Карно с распределением Гурса–Дарбу”, Сиб. матем. журн., 55:5 (2014), 1091–1103  mathnet  mathscinet; D. V. Isangulova, “The Liouville theorem for conformal mappings on Carnot groups with Goursat–Darboux distribution”, Siberian Math. J., 55:5 (2014), 893–903  crossref  isi
    7. С. К. Водопьянов, Н. А. Евсеев, “Изоморфизмы соболевских пространств на группах Карно и квазиконформные отображения”, Сиб. матем. журн., 56:5 (2015), 989–1029  mathnet  crossref  elib; S. K. Vodop'yanov, N. A. Evseev, “Isomorphisms of Sobolev spaces on Carnot groups and quasiconformal mappings”, Siberian Math. J., 56:5 (2015), 789–821  crossref  isi  elib
    8. С. К. Водопьянов, “Допустимые замены переменных для функций классов Соболева на (суб)римановых многообразиях”, Матем. сб., 210:1 (2019), 63–112  mathnet  crossref  elib
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:326
    Полный текст:85
    Литература:31

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019